# SDR COEA2023113006859

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N859FE
- Make and model: Cessna 208B
- Aircraft serial: 0181
- Aircraft time: 15,190 hours, 19,408 cycles
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: 0110126400
- Part serial: 165001716
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, B, D

## Discrepancy

ENROUTE FLT 8675 PDX - LMT   DISCREPANCY: DUE TO LOSS OF PRIMARY FLIGHT DISPLAY IN FLIGHT, THE AIRCRAFT WAS RETURNED TO PDX AND AN EMERGENCY WAS DECLARED. LANDED WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION: MAINTENANCE REPLACED THE GDU620 DISPLAY UNIT.
